# SDR UALA2009041301057

- Difficulty date: April 11, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N329UA
- Make and model: Boeing 737322
- Aircraft serial: 24149
- Aircraft time: 59,880 hours, 33,126 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WG CTR R SPAR STIFFENER RT. ACP'D COA 930033 ON 4-10-2009. REPAIR NR 3 ACP'D. RPR INSTALLED AND CLEARED COA 930033. REPAIR REQ PERMANENT REPAIR AT OR BEFORE 15000C.
